# SDR 2004UALA01159

- Difficulty date: November 24, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 39,654 hours, 14,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31514
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSELAGE AT STA 595 AND STR 8R, REPAIR DOUBLER AREA DAMAGED, CUTOUT CORNERS HAVE INSUFFICIENT RADII.  *S/D*  REMOVED EXISTING REPAIR DOUBLER, ENLARGED CUTOUT TO PROPER CUTOUT SPECIFICATIONS, AND INSTALLED REPAIR DOUBLER.
